Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report

Düşünen Adam. 2014; 27(3): 266-269


Fluoxetine induced hair loss: a case report

Osman Mermi, Murad Atmaca, Faruk Kılıç, M. Gürkan Gürok, Murat Kuloğlu.


Abstract

Hair loss is a frequent adverse effect that may occur by psychotropic drug use and that can remit by its cessation. Some side effects such as skin rush, urticaria, and skin eruptions induced by Selective Serotonin Re-uptake Inhibitors (SSRIs) may be observed. In addition to these dermatologic side effects, hair loss extending to alopecia has been reported. In this paper, we report a case of fluoxetine-induced pervasive hair loss recovering after its discontinuation.

Key words: Fluoxetine, hair loss, side effect

Article Language: Turkish English






Full-text options


Share this Article



Online Article Submission
• ejmanager.com







eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.